# SDR AALA970446

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49730
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Cable
- Part number: 3922841533
- Condition: Broken
- Location: Rt Te Flap
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SAT - FLT 523 - DURING APPROACH TO SAT WHEN FLAPS 11 DEGREES SELECTED, AIRCRAFT ROLLED HARD LEFT.  RECYCLED FLAPS WITH SAME RESULTS.  AIRCRAFT MADE NO FLAP LANDING AT STAT WITHOUT INCIDENT.  REPLACED FUSELAGE TO WING FLAP CONTROLS LT DRIVE RIGHT UP FLAP BUSS CABLE.  ADJUSTED CABLE AND ACCOMPLISHED GROUND CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORM OPERATION.   (M)
